Author Topic: Rebound  (Read 419 times)

[Buddie]

Rebound
« on: January 31, 2023, 05:54:26 pm »
Iím at a loss! I had acute back pain and had to go to the ER. I was put on muscle relaxers and pain medication for 2 days. I went the first day without the need for Clonazapham. I thought I was stabilizing at 1 to 1.5 mg. Today every symptom of withdrawal. Trying to stabilize again. Took .5 mg 2 times during the night and at noon today took 3/4 of a 5 mg pill.  Question is should I just get myself back to feeling good or fight through the never ending withdrawal battle.  The pain medication has thrown me for a loop. I have an appointment with psychiatrist late February.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Rebound
« Reply #1 on: February 01, 2023, 01:58:07 am »
A side effect of benzo withdrawal is muscle spasms or muscle pains. I had back pain getting off Ativan. First, lower back spasms. Then a shoulder injury, neck spasms, jaw, head pain, etc. Four of the six times I went to the ER were for body pain from the benzo, so I can imagine what you must be going through. It will pass over time. The challenge is getting through it. I would bet money your doctors find no explanation for the pain on tests or scans. I have read story after story where this is the case.

The catch-22 is taking other meds while you are in withdrawal. Be aware that polypharmacy (more meds) can complicate and/or further harm a person. There is no such thing as a risk-free pharmaceutical, especially when your CNS is sensitive from the benzo withdrawal; you don't know how your body could react. You are lucky the pain meds have worked. For some folks, they do not work at all due to the effect the benzo has had on their system.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.